Algebraic invariance conditions in the study of approximate (null-)controllability of Markov switch processes
- 155 Downloads
We aim at studying approximate null-controllability properties of a particular class of piecewise linear Markov processes (Markovian switch systems). The criteria are given in terms of algebraic invariance and are easily computable. We propose several necessary conditions and a sufficient one. The hierarchy between these conditions is studied via suitable counterexamples. Equivalence criteria are given in abstract form for general dynamics and algebraic form for systems with constant coefficients or continuous switching. The problem is motivated by the study of lysis phenomena in biological organisms and price prediction on spike-driven commodities.
KeywordsApproximate (null-)controllability Controlled piecewise deterministic Markov process Markov switch process Invariance Stochastic gene networks
The work of the first author has been partially supported by he French National Research Agency Project PIECE, number ANR-12-JS01-0006.
- 5.Buckdahn R, Quincampoix M, Tessitore G (2006) A characterization of approximately controllable linear stochastic differential equations. In: Da Prato G, Tubaro L (eds) Stochastic partial differential equations and applications—VII, volume 245 of Lect. Notes Pure Appl Math, pp 53–60. Chapman & Hall/CRC, Boca Raton, FLGoogle Scholar
- 8.Confortola F, Fuhrman M, Jacod J (2014) Backward stochastic differential equations driven by a marked point process: an elementary approach, with an application to optimal control. arXiv:1407.0876
- 16.Dempster MHA (1991) Optimal control of piecewise deterministic Markov processes. In: Davis MHA, Elliott RJ (eds) Applied stochastic analysis (London, 1989), volume 5 of Stochastics Monogr., pp 303–325. Gordon and Breach, New YorkGoogle Scholar
- 22.Goreac D (2012) A note on the controllability of jump diffusions with linear coefficients. IMA J Math Control Inf 29(3):427–435Google Scholar
- 23.Goreac D (2012b) Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks. ESAIM-Control Optim Calc Var 18(2):401–426Google Scholar
- 27.Ikeda N, Watanabe (1981) Stochastic differential equations and diffusion processes, volume 24 of North-Holland Mathematical Library. North-Holland Publishing Co., Amsterdam-New York; Kodansha Ltd, TokyoGoogle Scholar
- 30.Jacobsen M (2006) Point process theory and applications. Marked point and piecewise deterministic processes. Birkhäuser Verlag GmbH, BerlinGoogle Scholar
- 34.Peng S (1994) Backward stochastic differential equation and exact controllability of stochastic control systems. Prog Nat Sci (Engl Ed) 4:274–284Google Scholar
- 35.Rolski T, Schmidli H, Schmidt V, Teugels J (2009) Stochastic processes for insurance and finance, volume 505 of Wiley series in probability and statistics. Wiley, New YorkGoogle Scholar